Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v30.i4-5.130
pages 121-125

On Optimization Problems for Mixed Systems. Part II

D. E. Akbarov
National Technical University "Kiev Polytechnical Institute"
Valeriy S. Melnik
Institute of Applied System Analysis of National Academy of Sciences of Ukraine and Ministry of Education and Science of Ukraine, Kiev
Vasiliy V. Yasinskiy
National Technical University of Ukraine "Kyiv Polytechnical Institute", Kyiv

SINOPSIS

Optimal control problems of objects that are described by mixed systems of differential and integral equations are considered. Conditions for solvability and some properties of extremal problems considered are presented in this second part of the paper.

REFERENCIAS

  1. Akbarov, D. E., Mel'nik, V. S., and Yasinskii, V. V., On optimization Problems for Mixed Systems. Part I.

  2. Mel'nik, V. S., On Minimization of Superposition Functionals.

  3. Mel'nik, V. S., On extremal Problems for Objects Described by Nonlinear Operator Equations and Variational Inequalities.


Articles with similar content:

Differential Games of the Fractional Order with Separated Dynamics
Journal of Automation and Information Sciences, Vol.41, 2009, issue 11
Ivan I. Matychyn, Alexander G. Chentsov, Arkadiy A. Chikriy
On Optimal Control of Singular Mixed Systems
Journal of Automation and Information Sciences, Vol.37, 2005, issue 9
Louisa Toscano, Victor N. Mizernyi
Some Approaches to Regularization of Nonlinear Optimization Problems
Journal of Automation and Information Sciences, Vol.43, 2011, issue 5
Yuriy P. Laptin, Tamara A. Bardadym
Comparison of the Finite-Volume and Discrete-Ordinate Methods and Diffusion Approximation for the Radiative Heat Transfer Equation
Heat Transfer Research, Vol.39, 2008, issue 8
A. A. Dekterev, K. Yu. Litvintsev
Pseudoinversion of Integral Operators in the Problems of Observation, Terminal Control, and Simulation of Dynamics of Distributed Parameter Systems
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
Vladimir Antonovich Stoyan